EconPapers    
Economics at your fingertips  
 

The bias of the ordinary least squares estimator in simultaneous equation models

Jan Kiviet () and Garry Phillips

Economics Letters, 1996, vol. 53, issue 2, 161-167

Date: 1996
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (8) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-1765(96)00908-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:ecolet:v:53:y:1996:i:2:p:161-167

Access Statistics for this article

Economics Letters is currently edited by Economics Letters Editorial Office

More articles in Economics Letters from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-04-21
Handle: RePEc:eee:ecolet:v:53:y:1996:i:2:p:161-167